Well i am ortho tricyclen lo, i was on depo (1 dose) and i have My period for 24 days non stop so i decided to get off it. then when i got off it i did not get My period for 8 months so My doctor decided we should try bc pills to get me back to regular. Well i started My pills on a sunday which was the first day Of My period and finished the first pack, now i am on My second week Of the second pack and still no period. Could i be pregnant? I have drank them late (hours) a few times, but i just don't know. My breast are swollen and very sensitive. Please reply, no put downs. Thank you all. P.s. I did go see the doctor and all he said was don't worry about it. :-( I'm not sure if I am pregnant, but if I am will me drinking the pills still harm the baby.
Dear Mommy. If you took all active pills correctly, one each day for 21 days and didn't actually skip any, you a probably NOT pregnant. Ladies experience the first trimester of pregnancy symptoms when first strting the pill and it is normal to have less of a period, have a very short period, or sometimes skip a cycle and NOT be pregnant. If you are super worried, get a home pregnancy test and take it. The breast well, and get tender on the pill as well as when you are pregnant, so take a test if you must. Make sure you use a back up method for times when you a on antibiotics and the pills at the same time, as antibiotics can cause a lessening of the effectiveness of birth control pills and make sure to get your new pack while you are still on the inactives, so you can always strt the new pack on time. Missing pills in the beginning of the pack is more likely to cause you to ovulate so, make sure you have a fresh pack before you finish the inactives. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2012 • 2 answers
Posted 20 Nov 2012 • 2 answers
Posted 16 Apr 2013 • 1 answer
Posted 10 Sep 2015 • 0 answers
Posted 1 Dec 2015 • 1 answer